My concern with taking the said drugs above are that on the 2nd March 2011 I have had an ablation for SVT, but when I take these drugs they seem to make me breathless and heart starts to beat quicker, and jumps. I asked my rheumatology nurse this week, which her answer was to stop taking them , quite matter of fact , but never offered anything else,I have been to the hospital and have recieved a monitor for 24hrs , so I am awaiting feedback on this . I feel as if I am between a rock and a hard place . Any advice would be appreciated. Regards C . W. Clevland
WARNING: these two medications should not be taken together print this and take it to your doctor,
MANAGEMENT: This combination should be avoided. If patients do receive methotrexate and a sulfonamide, the complete blood count should be monitored periodically, and the clinician should look for signs and symptoms of anemia, leukopenia, megaloblastosis, and even pancytopenia. Patients should be advised to report possible symptoms of toxicity including nausea, vomiting, diarrhea, stomatitis, sore throat, chills, fever, rash, unusual bruising or bleeding, jaundice, dark urine, swelling of the extremities, or shortness of breath to their physician.
you have shortness of breath, your doc and pharmacist should have caught this this.
if this was helpful please mark yes under was this answer helpful
your friend if needed
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 13 Jun 2010 • 1 answer
Posted 12 May 2013 • 2 answers
Posted 22 Nov 2014 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer